# SDR IPXA2017081020366

- Difficulty date: July 28, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 15,405 hours, 9,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B53774138202
- Condition: Cracked
- Location: Frame 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 123C, MAIN CABIN AT FRAME 19 -Y1959, ADAPTER PLATE IS BROKEN.  REMOVED, FABRICATED,  AND INSTALLED A NEW ADAPTER IAW EO A300-5310-65205-A
